# SDR KBM2005F00285

- Difficulty date: September 24, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 15,947 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040111920
- Part serial: 25020
- Condition: Inoperative
- Location: Attitude
- Part time: 442 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE INDICATOR FLAG WOULD NOT RETRACT.  REPLACED WITH SERVICEABLE UNIT.  (K)
